# SDR AALA202505297805

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 37,456 hours, 5,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLT CREW REST EMERGENCY FLASHLIGHT DEAD. MAINTENANCE REPLACED BATTERY FLIGHT CREW REST EMERGENCY FLASHLIGHT, AMM 25-63-00.
